# SDR CHIA202010024717

- Difficulty date: October 2, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 20,937 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 414HS1271
- Part serial: 173091A
- Condition: Overtemp
- Location: Nr 1 Hyd System
- Part time: 14,180 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

AFTER DEPARTING BAGRAM AIRFIELD HYD OVERTEMP LIGHT ON CAUTION ADVISORY PANEL ILLUMINATED ALONG WITH CORRESPONDING SYSTEM 1 HOT LIGHT ILLUMINATING ON THE OVERHEAD PANEL.  PILOTS FOLLOWED CHECKLIST AND TURNED NR 1 FLT HYDRAULICS OFF AND RETURNED TO BASE.  UPON RETURN TO PARKING DETERMINED NR 1 FLT WAS STILL HOT AND THE NR 1 PUMP WAS THE SOURCE.  NO FILTERS WERE BYPASSED.  DEBRIS IN PRESSURE MANIFOLD FILTER AND RETURN FILTER BOTH OF WHICH HAVE A DIRECT LINE TO THE PUMP, NO DEBRIS IN THE FWD NR 1 PRESSURE FILTER.  PERFORMED REQUIRED MAINTENANCE AND PERFORMED FOLLOW ON CHECKS, REINSPECTED FILTERS TO DETERMINE NO DEBRIS REMAINED.  RETURNED AIRCRAFT TO SERVICE.
